Positive Solutions for Neumann Boundary Value Problems of Second-Order Impulsive Differential Equations in Banach Spaces
Xiaoya Liu and
Yongxiang Li
Abstract and Applied Analysis, 2012, vol. 2012, 1-14
Abstract:
The existence of positive solutions for Neumann boundary value problem of second-order impulsive differential equations , , , , , , in an ordered Banach space was discussed by employing the fixed point index theory of condensing mapping, where is a constant, , , , , and is the cone of positive elements in . Moreover, an application is given to illustrate the main result.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/401923.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/401923.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:401923
DOI: 10.1155/2012/401923
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().